Scattering operator for the one-dimensional Dirac equation with power nonlinearity

Nakao Hayashi, Hironobu Sasaki

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the nonlinear Dirac equation with a power nonlinearity [Equation presented here], where 3 < p < 5, λ ∈ C. We prove the existence of the scattering operator in the neighborhood of the origin of the weighted Sobolev space H1,1 ∩ Hs,0, where 4/(p - 1) < s < p.

Original languageEnglish
Pages (from-to)821-832
Number of pages12
JournalJournal of Hyperbolic Differential Equations
Volume13
Issue number4
DOIs
Publication statusPublished - 2016 Dec 1
Externally publishedYes

Keywords

  • Nonlinear Dirac equation
  • power nonlinearity
  • scattering operator

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Scattering operator for the one-dimensional Dirac equation with power nonlinearity'. Together they form a unique fingerprint.

Cite this